# SDR SWIA201642362

- Difficulty date: June 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 19,686 hours, 16,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 25R BETWEEN BS 333 - 349.   REMOVED AND REPLACED THE LONGERON IAW SRM AND DWG. LEAK CHECKED GOOD IAW SRM.
